# SDR SWAA2014031025940

- Difficulty date: March 4, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 28,553 hours, 16,726 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER HORIZONTAL STABILIZER SKIN CRACKED AT STAB STATION 193.90, 10 INCHES FWD OF AFT SPAR.  REPAIRED SKIN IAW SRM.
